Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The classical existence theorem of nonlinear analytic differential equations


Author: Earl A. Coddington
Journal: Proc. Amer. Math. Soc. 1 (1950), 738-743
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0039125-X
MathSciNet review: 0039125
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Besicovitch, Almost periodic functions, Cambridge, 1932.
  • [2] E. A. Coddington and A. Wintner, On the classical existence theorem of analytic differential equations, Amer. J. Math. vol. 71 (1949) pp. 886-892. MR 0033926 (11:516d)
  • [3] P. Hartman and A. Wintner, On the classical existence theorem of linear differential equations, ibid. vol. 71 (1949) pp. 859-864. MR 0033925 (11:516c)
  • [4] A. Wintner, On the exact value of the bound for the regularity of solutions of ordinary differential equations, ibid. vol. 57 (1935) pp. 539-540. MR 1507092
  • [5] -, On implicit analytic systems, Comment. Math. Helv. vol. 23 (1949) pp. 294-302. MR 0032781 (11:345d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0039125-X
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society